Alert archive / Virginia / Tornado Warnings in 2017
Tornado Warning 33, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Aug 7, 2017, 3:53 PM EDT for Accomack County, Virginia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2017, 3:53 PM EDT (19:53 UTC)
- Expired
- Aug 7, 2017, 4:14 PM EDT
- In force
- 21 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Accomack County, VA
The radar
The Norfolk radar (KAKQ), 132 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
727
WFUS51 KAKQ 071953
TORAKQ
VAC001-072030-
/O.NEW.KAKQ.TO.W.0033.170807T1953Z-170807T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
353 PM EDT MON AUG 7 2017
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
South central Accomack County in southeastern Virginia...
* Until 430 PM EDT
* At 353 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Willis Wharf, or over Exmore, moving east at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Accomack County, including the following locations:
Painter, Quinby and Wachapreague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&
LAT...LON 3761 7561 3764 7564 3763 7567 3756 7563
3757 7560 3749 7565 3748 7569 3752 7567
3753 7570 3756 7571 3754 7573 3751 7575
3749 7570 3750 7577 3747 7580 3753 7579
3754 7580 3758 7580 3767 7558
TIME...MOT...LOC 1953Z 257DEG 21KT 3751 7578
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MRD2 follow-up statements
115
WWUS51 KAKQ 072007
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
407 PM EDT MON AUG 7 2017
VAC001-072030-
/O.CON.KAKQ.TO.W.0033.000000T0000Z-170807T2030Z/
Accomack VA-
407 PM EDT MON AUG 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR SOUTH
CENTRAL ACCOMACK COUNTY...
At 407 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Exmore, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over the marshes of Accomack
County east and southeast of Quinby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3757 7560 3749 7565 3748 7568 3750 7569
3752 7567 3756 7571 3756 7572 3759 7570
3759 7569 3757 7570 3757 7567 3760 7568
3761 7566 3756 7563
TIME...MOT...LOC 2007Z 257DEG 21KT 3753 7568
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MRD539
WWUS51 KAKQ 072014
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
414 PM EDT MON AUG 7 2017
VAC001-072023-
/O.CAN.KAKQ.TO.W.0033.000000T0000Z-170807T2030Z/
Accomack VA-
414 PM EDT MON AUG 7 2017
...THE TORNADO WARNING FOR SOUTH CENTRAL ACCOMACK COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 3757 7560 3749 7565 3748 7568 3750 7569
3752 7567 3756 7571 3756 7572 3759 7570
3759 7569 3757 7570 3757 7567 3760 7568
3761 7566 3756 7563
TIME...MOT...LOC 2013Z 257DEG 21KT 3754 7563
$$
MRDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Aug 7, 2:55 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 7, 2:55 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
255 PM EDT Mon Aug 7 2017
.SYNOPSIS...
A warm front will lift through the area today this as low
pressure tracks across Northern Virginia and Northeast Maryland.
The trailing cold front will drop into the region tonight with
another area of low pressure tracking along the boundary. This
front stalls over North Carolina Tuesday into Wednesday as high
pressure builds north of the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...
A meso-low is developing over nrn VA/MD early this aftn and is
expected to deepen through this evening as it slowly tracks NE.
Two waves of precipitation have occurred already this morning:
1) From Louisa to Caroline/Nrn Neck and 2) invof the warm front
which is tilting nwd in the Piedmont but still nearly stationary
across SE VA/NE NC. For the rest of today, more showers and
storms should be anticipated invof the warm front (SE VA/NE NC)
as it slowly lifts north and east as a cold front develops along
meso-low troughing. A second wave of moisture crossing the
Appalachians will interact with the developing front and provide
a separate focus for showers/storms farther northwest from the
coast. Meanwhile, an upper trough swinging across the Great
Lakes into the Ohio Valley will allow additional shortwave
energy to stream into the region late tonight. This will be
enough to generate elevated instability (weak instability at the
sfc) and thus continue a threat for showers/storms...especially
invof theta-e gradient. Pwats approaching 2.00 inches, very
saturated atmospheric profiles, and slow ewd movement of the
meso-low cold front will all contribute to very heavy rainfall
the rest of today and tonight. A Flash Flood Watch is now in
effect for the Nrn Neck, MD Lower Eastern Shore and Accomack
County VA through 700 AM Tuesday morning. No change in headlines
at the moment due to lack of upstream enhancement over the mts
early this aftn. Temperatures were adjusted down for areas from
Louisa to the MD Lower Eastern Shore due to evaporative cooling
from current rainfall; highs low-mid 70s. Elsewhere...80-85F.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Low pressure exits off the Srn New England coast later tonight
with the associated cold front reaching the VA/NC border by 12z
Tuesday. The front then settles across NC by Tuesday aftn. PoPs
remain 60-80% Tuesday morning for far SE VA/NE NC. At least
partial clearing is expected across the N Tuesday as high
pressure builds across PA/MD. Clouds and a 30-50% chc of showers
will persist across far srn VA/NE NC during the aftn in closer
proximity to the boundary. Highs Tuesday will mainly be in the
upper 70s to low 80s.
The frontal boundary remains S of the are Tuesday night into
Wednesday. How much drying/clearing occurs across the (srn) portion
of the are is uncertain. Low PoPs (15-30%) will be maintained along
and S of the VA/NC border. Otherwise, partly sunny N, variable
clouds-mostly cloudy S. Lows Tuesday night 60-65F N and 65-70F S.
Highs Wed mainly 80-85F.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Long term period will feature slightly below normal or near
normal temps and decent chances for rain, esply Thu thru Sun.
A frontal boundary acrs the Carolinas Wed night, will slowly
lift back north and into/acrs the region Thu thru Sat, then low
pressure and a cold front will approach fm the west Sun into Sun
night. Highs will be in the lower 80s Thu and Fri, in the lower
to mid 80s Sat, and in the mid to upper 80s Sun. Lows will range
fm the mid 60s to mid 70s.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A warm front is over the central portions of the CWA with a
large area of rain and thunderstorms affectng the region. The
heaviest rain is generally over the eastern portions including
the Eastern Shore of Maryland and Virginia. This should mostly
move offshore in one to two hours. Widespread MVFR ceilings
affect the region and the TAF sites. Expect the ceilings to
improve to VFR by mid to late afternoon but stay mostly in the
3500 to 5000 ft range. The front will be stationary during the
night and another wave of rain is expected to overspread the
region overnight bringing MVFR/IFR conditions. This should
generally improve by morning with most of the rain ending and a
cold front pushing through the region.
High pressure and VFR conditions expected Tue afternoon through
Thursday. Another low pressure system potentially impacts the
area late Thursday into Friday.
&&
.MARINE...
Latest surface analysis centers high pressure just offshore
with low pressure centered over the lower Ohio Valley. A warm
front was located over North Carolina. Obs indicate a south to
southeast wind of 10-15 knots with seas 2-3 feet and waves 1-2
feet. The warm front lifts over the waters this morning as low
pressure approaches from the west. A strengthening pressure
gradient and pressure falls ahead of the low result in an uptick
in southerly winds through this afternoon. Speeds increase to
15 to 25 knots through this evening as the low lifts into the
northern Mid-Atlantic region. Waves build to 3-4 feet and seas
3-5 feet (highest north of Parramore Island). A trailing cold
front pushes across the waters late tonight into Tuesday
morning, backing the flow to the northwest. Speeds decrease to
10-15 knots and waves subside to 1-2 feet and seas 2-3 feet.
Only headline changes were to include the lower James river
(gusts to 20- 25 knots) and extend the northern coastal waters
through early Tuesday morning as seas slowly subside.
The front stalls over the Carolinas Tuesday and Wednesday as high
pressure builds over the Northeast. The result will be light north
to northeast flow. High pressure slides off the Northeast coast
Thursday as flow becomes onshore at or below 15 knots. Seas 2
feet.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Tuesday morning for MDZ021>025.
NC...None.
VA...Flash Flood Watch through Tuesday morning for VAZ075>078-099.
MARINE...Small Craft Advisory until 7 AM EDT Tuesday for ANZ630>632-634.
Small Craft Advisory from 7 PM this evening to 7 AM EDT
Tuesday for ANZ633-638.
Small Craft Advisory until 7 AM EDT Tuesday for ANZ650-652-654.
Small Craft Advisory from 10 PM this evening to 7 AM EDT
Tuesday for ANZ656-658.
&&
SYNOPSIS...AJZ/ALB
NEAR TERM...AJZ/BMD
SHORT TERM...AJZ/ALB
LONG TERM...TMG
AVIATION...AJZ/JEF
MARINE...SAMHazardous weather outlook, Aug 7, 3:35 AM EDT, 12 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 335 AM EDT Mon Aug 7 2017 MDZ025-VAZ099-080745- Maryland Beaches-Accomack- 335 AM EDT Mon Aug 7 2017 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast Maryland and southeast Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>024-VAZ075>078-080745- Dorchester-Wicomico-Somerset-Inland Worcester-Westmoreland-Richmond- Northumberland-Lancaster- 335 AM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast Maryland, east central Virginia and eastern Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-VAZ084>090-092-093-095>097-523>525-080745- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-York-Newport News-Hampton/Poquoson- 335 AM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Today and Tonight. Scattered strong thunderstorms are possible this afternoon and evening. The main threats are strong wind gusts and locally heavy rain. Periods of locally heavy rain will continue through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-VAZ098-100-080745- Eastern Currituck-Virginia Beach-Northampton- 335 AM EDT Mon Aug 7 2017 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Scattered strong thunderstorms are possible this afternoon and evening. The main threats are strong wind gusts and locally heavy rain. Periods of locally heavy rain will continue through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-064>069-079>083-509>522-080745- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 335 AM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...Today and Tonight. Periods of locally heavy rain are expected today into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 2:04 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
204 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 N LAKEWOOD 38.35N 75.60W
08/07/2017 WICOMICO MD FIRE DEPT/RESCUE
UTILITY POLE KNOCKED DOWN ON CARROLTON
AVENUE IN SALISBURY. TIME ESTIMATED FROM
RADAR.
&&
AJBLocal storm report, Aug 7, 2:19 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
219 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 SW SALISBURY 38.36N 75.60W
08/07/2017 WICOMICO MD BROADCAST MEDIA
CAR REPORTED FLIPPED OVER BY WIND. TIME
ESTIMATED BY RADAR. TIME ESTIMATED FROM
RADAR.
&&
AJBLocal storm report, Aug 7, 2:23 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
223 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 S SALISBURY 38.35N 75.59W
08/07/2017 WICOMICO MD PUBLIC
UTILITY POLE KNOCKED DOWN ON ROGER STREET IN
SALISBURY. TIME ESTIMATED FROM RADAR.
&&
AJBLocal storm report, Aug 7, 3:02 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
302 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TORNADO 1 NNW LAKEWOOD 38.34N 75.61W
08/07/2017 WICOMICO MD PUBLIC
POSSIBLE TORNADO...NUMEROUS DAMAGE REPORTS
INCLUDING DOWNED TREES, OVERTURNED CARS, AND
DOWNED UTILITY POLES. HEAVIEST DAMAGE
CONCENTRATION IS NEAR SALISBURY UNIVERSITY
ALONG SOUTH SALISBURY BOULEVARD. A STORM
SURVEY IS PLANNED FOR TUESDAY MORNING IN
THIS AREA.
&&
AJBLocal storm report, Aug 7, 3:10 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
310 PM EDT MON AUG 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG 1 S SALISBURY 38.35N 75.59W
08/07/2017 WICOMICO MD BROADCAST MEDIA
WIND DAMAGE WAS REPORTED TO A HOME ALONG
ROGER STREET IN SALISBURY. TIME ESTIMATED
FROM RADAR.
&&
AJBSpecial weather statement, Aug 7, 3:32 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
332 PM EDT MON AUG 7 2017
MDZ021-022-072015-
Dorchester-Wicomico-
332 PM EDT MON AUG 7 2017
...A STRONG THUNDERSTORM WILL AFFECT WICOMICO AND EAST CENTRAL
DORCHESTER COUNTIES...
At 331 PM EDT, a strong thunderstorm was located 9 miles southwest of
Hebron, or 11 miles west of Fruitland, moving northeast at 30 mph.
Wind gusts up to 50 mph and heavy rain are possible with this storm.
Locations impacted include...
Salisbury, Delmar, Hebron, Sharptown, Vienna, Parsonsburg,
Pittsville, Mardela Springs, Green Hill, Catchpenny, Wetipquin, Royal
Oak, Chesapeake Heights, Elliott, Nanticoke, Melson, Shad Point and
Bivalve.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 7569 3845 7540 3841 7537 3826 7592
3836 7587 3835 7590 3825 7595 3826 7599
3822 7604 3827 7598 3831 7602 3835 7596
3837 7597 3837 7601 3831 7605 3825 7604
3838 7607 3856 7570
TIME...MOT...LOC 1931Z 240DEG 27KT 3835 7583
JMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:32 AM EDT | Flash Flood Watch | AKQ | Accomack, Lancaster, Northumberland, Richmond, Westmoreland | 18 hr |
| Aug 7, 7:14 AM EDT | Special Weather Statement | AKQ | Accomack | 61 min |
| Aug 7, 8:07 AM EDT | Special Weather Statement | AKQ | Accomack | 38 min |
| Aug 7, 10:48 AM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 7, 11:16 AM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Virginia Beach | 44 min |
| Aug 7, 11:45 AM EDT | Special Marine Warning | AKQ | 60 min | |
| Aug 7, 12:26 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Aug 7, 12:30 PM EDT | Special Weather Statement | AKQ | Accomack | 45 min |
| Aug 7, 3:06 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Aug 7, 3:08 PM EDT | Special Marine Warning | AKQ | 97 min | |
| Aug 7, 3:24 PM EDT | Tornado Warning | AKQ | Accomack, Northampton | 36 min |
| Aug 7, 3:49 PM EDT | Special Marine Warning | AKQ | 71 min | |
| Aug 7, 4:14 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 7, 4:19 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 41 min |
| Aug 7, 4:23 PM EDT | Special Weather Statement | AKQ | Essex, Richmond, Westmoreland | 37 min |
| Aug 7, 5:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Aug 7, 5:03 PM EDT | Special Marine Warning | AKQ | 72 min | |
| Aug 7, 5:22 PM EDT | Special Weather Statement | AKQ | Northumberland | 53 min |
| Aug 7, 5:55 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 50 min |
| Aug 7, 6:16 PM EDT | Special Weather Statement | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 44 min |
| Aug 7, 6:18 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 7, 6:26 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 30 min |
| Aug 7, 6:52 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth, City of Virginia Beach | 38 min |
| Aug 7, 7:08 PM EDT | Special Weather Statement | AKQ | Northampton | 37 min |
| Aug 7, 7:09 PM EDT | Special Marine Warning | AKQ | 81 min | |
| Aug 7, 7:22 PM EDT | Special Marine Warning | AKQ | 53 min |
Nearby
Tornado Warnings in Virginia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.